Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stomach pain, loss of appetite, strange feeling in tongue. Taking vitamin D pills, overdosed?

I had low Vitamin D. The doctor said take a 5000 vitamin D a day. I was still tired so I started taking 20,000-25,000 a day. For the past three days I have had stomach problems pain and constant BM's. & loss of appetite. My tongue has a strange feeling as well. I'm thinking I overdosed on Vitamin D. Plus I take 3 calcium pills a day. How do I get it out of my system?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
This can be caused by things you are saying but before any treatment you should check this first. Do basic blood tests with vit D measurment and calcium level. Why are you taking vit d and calcium at the same time?AFter you see test result you ll know was this a cause. If not,I suggest to do endoscopy for some other stomach and bowel disorders. Wish you good health.
Answered: Sat, 27 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor